# SDR WX0A073118

- Difficulty date: March 28, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N884GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49401
- Aircraft time: 60,786 hours, 39,095 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Not Reported
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT WHILE SELECTING DFGC 2, THE ATTITUDE SELECTOR WENT BLANK, IT ILLUMINATED.  WHEN IT WENT BLANK, THE AUTO PILOT & AUTO THROTTLES KICKED OFF & THE FIRST OFFICER LOST THE FLIGHT DIRECTOR, WHEN IT CAME BACK ON WE WERE ABLE TO RESELECT ALL MODES.  HOWEVER 2 - 3 MINS LATER THE CAPTAINS ALTIMETER & AIRSPEED BECAME ERRATIC & EVENTUALLY COMPLETELY FAILED.  WITH OFF FLAGES THE AUTO FLIGHT & AUTO THROTTLES KICKED OFF AGAIN.  AFTER RUNNING QRH 31.2 & SELECTING CADC 2 WE WERE ABLE TO RE-ENGAGE ALL AUTOMATION & CONTINUED AS NORMAL.  PERFORMED RTS TEST ON 1 & 2 SYSTEMS, BOTH PASSED GO & IAW MM 22-05-01 & PERFORMED CADC TEST BOTH PASSED IAW MM 34-16-01.
